# SDR AALA20110328TUL03

- Difficulty date: March 23, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER AFT EDGE BEAM SUPPORT ANGLE CORRODED.  REMOVED CORRODED SUPPORT ANGLE, LOCATED AND DRILLED NEW SUPPORT ANGLE AND INSTALLED PER ESO 90114.
